# SDR DALA2024050704999

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 91,540 hours, 16,259 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 FOUND OUT VERTICAL STABILIZER LE WEB CRACKED AT FSS109. CORRECTIVE ACTION: THE CRACKED WEB AT VERTICAL STABILIZER L/E AT FSS109 REPAIRED AS PER PRI 617724-14 REV 0.COMPARED AND COMPLIED WITH ER/A 617724- 14 REV ORIGINAL. NO DEVIATION. (0328449)
